MAUDE Adverse Event Report: TRIVASCULAR, INC. OVATION PRIME AORTIC BODY STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM

TRIVASCULAR, INC. OVATION PRIME AORTIC BODY STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Model Number TV-AB3480-E
Medical Device Problem Codes Malposition of Device (2616); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924); Ischemia (1942); Thrombosis (2100)
Date of Event 01/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not available for evaluation.
 
Event or Problem Description
An ovation prime abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.The 1.5 year post-operative ct showed evidence of aneurysm enlargement of the suprarenal aorta.The physician elected convert the patient to open surgical repair and explant the ovation device.As of the date of this report, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
Based on the clinical assessment for this event, the most likely cause of the reported occlusion was found to undetermined/unknown.There were underlying irregularities within the limb lumen that were observed but the cause of these irregularities could not be determined due to lack of relevant imaging.Procedure-related circumstance(s), did not likely contribute to the reported event.Anatomical factors may have contributed to the reported occlusion, specifically the irregularities in the limb lumen.There were no user related, off-label, or cautionary product use conditions found.It was noted that the patient was discharged home four days post-op in satisfactory condition.A review of the device quality records shows that the device demonstrated compliance to established procedures and specifications at the time of manufacture.(b)(4).

Brand Name
OVATION PRIME AORTIC BODY STENT GRAFT SYSTEM
Common Device Name
ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Manufacturer (Section D)
TRIVASCULAR, INC.
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key6344626
Report Number3008011247-2017-00019
Device Sequence Number1503173
Product Code MIH
UDI-Device IdentifierM701TVAB3480E1
UDI-Public+M701TVAB3480E1/$$3180116FS12031409$
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date11/16/2018
Device Model NumberTV-AB3480-E
Device Catalogue NumberTV-AB3480-E
Device Lot NumberFS120314-09
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/21/2017
Supplement Date Received by Manufacturer01/21/2017
Initial Report FDA Received Date02/21/2017
Supplement Report FDA Received Date08/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;